Previous |  Up |  Next


Title: On an estimation problem for type I censored spatial Poisson processes (English)
Author: Hurt, Jan
Author: Lachout, Petr
Author: Pfeifer, Dietmar
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 37
Issue: 1
Year: 2001
Pages: [103]-108
Summary lang: English
Category: math
Summary: In this paper we consider the problem of estimating the intensity of a spatial homogeneous Poisson process if a part of the observations (quadrat counts) is censored. The actual problem has occurred during a court case when one of the authors was a referee for the defense. (English)
Keyword: spatial homogeneous Poisson processes
Keyword: intensity estimation
MSC: 60G55
MSC: 62F10
MSC: 62M09
MSC: 62M30
MSC: 62N01
idZBL: Zbl 1265.62008
idMR: MR1825760
Date available: 2009-09-24T19:37:33Z
Last updated: 2015-03-26
Stable URL:
Reference: [1] Fleming T. R., Harrington D. P.: Counting Processes and Survival Analysis.Wiley, New York 1991 Zbl 1079.62093, MR 1100924
Reference: [2] Klimko L. A., Nelson P. I.: On conditional least-squares estimation for stochastic processes.Ann. Statist. 6 (1978), 3, 629–642 Zbl 0383.62055, MR 0494770, 10.1214/aos/1176344207
Reference: [3] Resnick S. I.: Adventures in Stochastic Processes.Birkhäuser, Boston 1992 Zbl 0762.60002, MR 1181423


Files Size Format View
Kybernetika_37-2001-1_8.pdf 661.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo